# SDR R61A201907190763

- Difficulty date: July 19, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 32,067 hours, 24,724 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Valve
- Part number: 2161501
- Part serial: 07112698
- Condition: Faulty
- Location: Zone 100
- Part time: 30,791 hours, 20,489 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

CABIN ALTITUDE HIGH EICAS AT 330. ALL PAX MASKS DEPLOYED, NO AURAL INDICATION. CABIN ALTITUDE APPROXIMATELY 8800 AT 320. IN DESCENT, MASKS DEPLOY AUTO. DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT. FERRIED TO PIT. R&R MAU 2 GENERIC I/O SLOTS 9/10 IAW AMM 31-41-06. R&R POSITIVE PRESSURE RELIEF VALVE IAW AMM 21-32-01. R&R SPDA 1 DC POWER MODULE 13 IAW AMM 24-61-13. R&R CABIN ALTIMETER SWITCH IAW AMM 35-21-02. OFF PART # OFF PART DESCRIPTION OFF SERIAL #	TSN (AS OF REMOVAL) CSN (AS OF REMOVAL) 1708011 DC POWER MODULE, SPDA 2457 32068.11 24725.00 7025365-1901 GENERIC I/O MODULE 10066817 2626.16 1918.00.
